The virtual cohomological dimension of the mapping class group of an orientable surface.
Inventiones mathematicae, Tome 84 (1986), pp. 157-176
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
mapping class group of an orientable surface, virtually torsion-free, arithmetic groups, virtual duality group, Teichmüller space, Borel- Serre bordification, quadratic differential
@article{IM_1986__84_143338,
author = {J.L. Harer},
title = {The virtual cohomological dimension of the mapping class group of an orientable surface.},
journal = {Inventiones mathematicae},
pages = {157--176},
year = {1986},
volume = {84},
zbl = {0592.57009},
url = {http://geodesic.mathdoc.fr/item/IM_1986__84_143338/}
}
J.L. Harer. The virtual cohomological dimension of the mapping class group of an orientable surface.. Inventiones mathematicae, Tome 84 (1986), pp. 157-176. http://geodesic.mathdoc.fr/item/IM_1986__84_143338/